# SDR DALA1050820912

- Difficulty date: December 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 61,109 hours, 47,900 cycles
- Engine: Pwa JT8D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION WAS FOUND ON AFT CARGO COMPARTMENT LOWER BEAM BELOW REPAIR DOUBLER BETWEEN STA Y=1155-1212.  REPLACE BEAM IAW SRM 51-30-5.
